# SDR AALA201607209003

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 22,098 hours, 8,716 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW RECEIVED AN ECAM MESSAGE: FLIGHT CONTROL PITCH TRIM/MCDU/CG DISAGREE ON TAKEOFF ROLL AT APPROXIMATELY 40 KNOTS.  THE FLIGHT CREW ABORTED THE ACFT AND RETURNED TO THE GATE, INFORMED MAINTENACE OF THE ISSUE WHICH WAS NOTED BY MAINTENANCE.
